# SDR CALA0000979

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN SEAT TRACKS CORRODED AT FS 1136 - 1174, LBL 44 AND AT FS 1174 - 1190, LBL 22.  THE SEAT TRACKS WERE REMOVED AND NEW SEAT TRACKS WERE INSTALLED IAW SRM 51-30-1, 51-30-2, 53-05, FIGURE 4, AND 51-60-0.
